# SDR QXEA2015031600122

- Difficulty date: March 8, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8536156102
- Condition: Corroded
- Location: Nr 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 19 REQUIRES REPLACEMENT FOUND CORRODED BEYOND LIMITS.   REMOVED DAMAGED SEAT TRACK IAW SRM 51-42-45-,51-42-05,51-40-15 AND 51-42-15. P/N 8536156-102. INSTALLED A NEW SEAT TRACK IAW AMM SRM 51-42-45, SRM 51-42-05, AND SRM 51-40-15.
